# SDR IPXA2021043068810

- Difficulty date: April 20, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: L-3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL-3 DOOR PLUG TOP HORZ. BEAM #1 IS CRACKED AT THE AFT END.REMOVED AND REPLACED BEAM IAW SRM 51-35-01 & 51-33-01.(MINOR)
